pp 1–11 | Cite as

New fixed point results for E-metric spaces

  • Nayyar Mehmood
  • Ahmed Al Rawashdeh
  • Stojan RadenovićEmail author


A new convergence criteria using the concept of semi-interior points has been defined in E-metric spaces with non-solid and non-normal set of positive elements \(E^{+}\) of a real normed space E, also known as a positive cone. Many examples are provided to insure the existence of semi-interior points of \(E^{+}\) with empty interior. New generalizations of Banach, Kannan and Chatterjea fixed point theorems are proved.


Semi-interior points Non-solid cones Fixed points e-Convergence 

Mathematics Subject Classification

Primary 46S40 47H10 54H25 



Authors are thankful to the reviewers, and Professor I. Polyrakis, (School of Applied Mathematics and Physical Sciences, Department of Mathematics, National Technical University of Athens, Greece), for their comments and suggestions to improve the quality of this paper. The second author gratefully acknowledges with thanks the Department of Research Affairs at UAEU. This article is supported by the grant: UPAR(11) 2016, Fund No. 31S249(COS). The paper has been prepared during the first named author visit as a post doc researcher to the Department of Mathematical Sciences in UAEU, and would like to thank the Department of Mathematical Sciences, UAEU for their support. Also the Department of Mathematics and Statistics International Islamic University, H-10, Islamabad, Pakistan for their cooperation.


Funding was provided by National Institute on Aging (Grant No. 877690054).


  1. 1.
    Al-Rawashdeh, A., Shatanawi, W., Khandaqji, M.: Normed ordered and \(E\)-metric spaces. Int. J. Math. Math. Sci. 2012, 272137-1–272137-11 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Azam, A., Mehmood, N.: Multivalued fixed point theorems in TVS-cone metric spaces. Fixed Point Theory Appl. 2013(1), 184 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Beg, I., Azam, A., Arshad, M.: Common fixed points for maps on topological vector space valued cone metric spaces. Int. J. Math. Math. Sci. 2009 (2009)Google Scholar
  4. 4.
    Banach, S.: Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales. Fund. math. 3(1), 133–81 (1922)CrossRefzbMATHGoogle Scholar
  5. 5.
    Basile, A., Graziano, M.G., Papadaki, M., Polyrakis, I.A.: Cones with semi-interior points and equilibrium. J. Math. Econ. 71, 36–48 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Brouwer, L.E.: Über abbildung von mannigfaltigkeiten. Math. Ann. 71(1), 97–115 (1911)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Casini, E., Miglierina, E., Polyrakis, I.A., Xanthos, F.: Reflexive cones. Positivity 17(3), 911–33 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Chatterjea, S.K.: Fixed point theorems. C.R. Acad. Bulg. Sci. 25, 727–730 (1972)zbMATHGoogle Scholar
  9. 9.
    Chau, K.T.: Theory of Differential Equations in Engineering and Mechanics. ISBN-13: 978-1498767781Google Scholar
  10. 10.
    Deimling, K.: Nonlinear Functional Analysis. Courier Corporation, New York (2010)zbMATHGoogle Scholar
  11. 11.
    Frchet, M.: Sur quelques questions de calcul des variations. Bull. Soc. Math. Fr. 33, 73–78 (1905)MathSciNetGoogle Scholar
  12. 12.
    Granas, A., Dugundji, J.: Fixed Point Theory. Springer, Berlin (2013)zbMATHGoogle Scholar
  13. 13.
    Huang, L.G., Zhang, X.: Cone metric spaces and fixed point theorems of contractive mappings. J. Math. Anal. Appl. 332(2), 1468–76 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Janković, S., Kadelburg, Z., Radenović, S.: On cone metric spaces: a survey. Nonlinear Anal. Theory Methods Appl. 74(7), 2591–601 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Kadelburg, Z., Radenovic, S.: A note on various types of cones and fixed point results in cone metric spaces. Asian J. Math. Appl. 2013, ama0104 (2013)Google Scholar
  16. 16.
    Kannan, R.: Some results on fixed points-II. Am. Math. Month. 76(4), 405–8 (1969)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Kunze, H., La Torre, D., Mendivil, F., Vrscay, E.R.: Generalized fractal transforms and self-similar objects in cone metric spaces. Comput. Math. Appl. 64(6), 1761–9 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Kurepa, D.R.: Tableaux ramifiés d’ensembles. Espaces pseudo-distanciés. C. R. Acad. Sci. Paris 198, 1563–5 (1934)zbMATHGoogle Scholar
  19. 19.
    Mehmood, N., Azam, A., Aleksic, S.: Topological vector-space valued cone Banach spaces. Int. J. Anal. Appl. 6(2), 205–19 (2014)zbMATHGoogle Scholar
  20. 20.
    Mehmood, N., Azam, A., Kočinac, L.D.: Multivalued fixed point results in cone metric spaces. Topol. Appl. 179, 156–70 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Poincaré, H.: Mémoire sur les courbes définies par une équation différentielle (I). J. Math. Appl. 7, 375–422 (1881)zbMATHGoogle Scholar
  22. 22.
    Rezapour, S., Hamlbarani, R.: Some notes on the paper Cone metric spaces and fixed point theorems of contractive mappings. J. Math. Anal. Appl. 345(2), 719–24 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Rzepecki, B.: On fixed point theorems of Maia type. Publ. lInst. Math. 28(42), 179–86 (1980)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  • Nayyar Mehmood
    • 1
    • 2
  • Ahmed Al Rawashdeh
    • 2
  • Stojan Radenović
    • 3
    Email author
  1. 1.Department of Mathematics and StatisticsInternational Islamic UniversityIslamabadPakistan
  2. 2.Department of Mathematical Sciences, College of ScienceUAE UniversityAl AinUAE
  3. 3.Department of Mathematics, College of ScienceKing Saud UniversityRiyadhSaudi Arabia

Personalised recommendations